MathSciNet Relay Station
MathSciNet bibliographic data
MR431282 58F20
Bowen, Rufus; Franks, John The periodic points of maps of the disk and the interval. Topology 15 (1976), no. 4, 337–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement